Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Miriam,

      In your case it sounds advisable to have a second endocrinologist on
      your team.

      FB

      Anonymous
        Post count: 93172

        dear Miriam, Is there any doctor in your circle that you can trust? It just seems so hard that you are having to guess what to do, or rely on
        the intuition of others. It is understandable that he was shocked that you are still having to use the cane, ideally, you shouldn’t need to by now.
        I had such a hard time getting up stairs when very hyper. When the ATD’s brought my Thyroid levels down, my muscles improved rapidly and I can run up them now. That is what your doctor wanted for you ( you had RAI, right?) and he isn’t seeing that result.
        It won’t hurt to have other systems assessed, if you can afford it, some folks do have multiple problems. Is the doctor saying your symptoms are never a result of GD? Or is he saying that after RAI they shouldn’t still be symptoms? There is a big difference. The body only has so many symptoms it can produce, there are some “lap overs”. I sure hope you find a doctor that you feel you can rely on. best wishes, Jeannette

        Anonymous
          Post count: 93172

          I need advice as to what to do. I saw my endo this morning and his first question to me was “Why are you still using the cane?” I told him, I was still weak, lose my balance at times. I also told him how cold my feet get and lately my hands, and that they hurt when they touch something when they are ice cold. He said this had nothing to do with my thyroid or with Graves. Also my hand was trembly and he said this was not caused by Graves or my thyroid. I told him what the National Graves Foundation says about cold extemities, trembling , etc., and he didn’t believe me. I never had these symptoms my entire life till Graves hit me. He wants me to see a neurologist. My blood pressure threw them for a loop today too. It usually is around 120 -130/ 70- 80 and today it was 88/60. No wonder I have cold hands and feet, and weak legs. Low blood pressure like that means my heart is not pumping right, which is what his booklet on hypothyroidism says. What do I need to do? Do I need to see a neurologist? He’s writing my GP about my symptoms and whats me to see this quack that misdiagnosed me when this all started. I am better than I was 3 months ago so what do I need to do? Please someone tell me. Are my trembling hands, cold feet and hands, weak legs caused by hypo and Graves or something else? I’m really upset about my office visit and don’t know what to think anymore. HELP!!!!!!

          Anonymous
            Post count: 93172

            Miriam,

            Graves can be such an elusive illness. Keeps us guessing much of the time. I will share some information I found in some literature about Graves and Thyoid. It said that Graves is an autoimmune illness and can trigger,(or one can be suseptible) to other autoimmune illnessess. I have an address of these illnesses which they included in the article. (Unfortunately, I don’t remember which is the original article.)

            The address is:

            http://www.aarda.org/directry.html

            I hope you find the answer. I know you’ve had a rough time of it.

            SandyC

          Viewing 4 posts - 1 through 4 (of 4 total)
          • You must be logged in to reply to this topic.